# SDR DALA2016062304863

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,484 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO EMPENNAGE SKIN STA 1178-1144 FROM LONGERON 3R-9R MULTIPLE LOCATIONS.  REPAIRED SKIN IAW ER/A 547582-14, REV ORIGINAL ER/A MATCHES ALL PRIS.
